MathSciNet Relay Station
MathSciNet bibliographic data
MR1307525 35H05 (35A27 35C99)
Hanges, Nicholas; Himonas, A. Alexandrou Singular solutions for a class of Grusin type operators. Proc. Amer. Math. Soc. 124 (1996), no. 5, 1549–1557.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement